# SDR USAA2014092400002

- Difficulty date: September 22, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 36,306 hours, 25,087 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW16749
- Condition: Unserviceable
- Location: Lavatory
- Part time: 15,232 hours, 11,607 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNT PLASTIC IN AREA OF FWD LAVATORY.  FWD LAVATORY TRASH BIN CHECKED WITH NOTHING BEING FOUND.  MEL'D THE LAVATORY WATER HEATER IN LAVATORY A.  R & R IAW AMM 38-12-16 PB 401.  OPERATIONS CHECKED NORMAL.  CLEARED MEL.
